|Herb & Spices Concern
Dec 9, 2009
In a Nov 25th post titled "What can I take with Atripla" it was mentioned the "Garlic and St John's wort can decrease the effectiveness of efavirenz in Atripla." I have been cooking with garlic powder for a few months and I would like to know should I been concern that my HIV med (Atripla) is possibly compromised and will I become drug resistant to atripla now? Also, What herbs and spices besides St.John Wort should I avoid eating and cooking with? What happens if I accidentally eat an herb or spice in food at a restaurant unknowingly?
Response from Dr. Henry
Modest amounts of garlic powder are generally OK. No data available for most spices and in general I would not be concerned about spices causing a direct problem with Atripla. If any reader is aware of any data regarding other specific spices and problems with Atripla please post! KH
below ankle and below knee swollen
- Probability Of Getting HIV From Sex With A Prostitute
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Rash After Deep Kissing Worried I Have HIV
- Red Spots After Masturbation Worried I Have HIV
- White Tongue After Drinking Water Worried I Have HIV
- At What Stages Of HIV Does Peripheral Neuropathy Occur
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.